# SDR DALA2025012800675

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0778916) CORROSION ON PREVIOUS REPAIR FLOOR BEAM UPPER CHORD STA 986.5 FROM 48RBL TO 48LBL AT PASSENGER CABIN. FLOOR BEAM UPPER CHORD STA 986.5 FROM 48RBL TO 48LBL AT PASSENGER CABIN WAS REPAIRED PER B737-800 SRM 53-70-51-2R REPAIR 4.
